标题:Zero-density estimate of L-functions for cusp forms
作者:Ren, Xiumin; Zhang, Wei
作者机构:[Ren, Xiumin; Zhang, Wei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Zhang, W
通讯作者地址:[Zhang, W]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF NUMBER THEORY
出版年:2019
卷:194
页码:284-296
DOI:10.1016/j.jnt.2018.07.002
关键词:Keywords Maass form; Automorphic L-function; Zero-density estimate
摘要:Let f(z) be a Maass cusp form for the full modular group SL2(Z), and let L(s, f) be the corresponding automorphic L-function associated to f. In this paper, we give a new result concerning zero-density estimate of L(s, f) in the range 3/4 < sigma < 1. The proof follows the classical line of Halasz-Montgomery-Jutila-Ivie. (C) 2018 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85052756940&doi=10.1016%2fj.jnt.2018.07.002&partnerID=40&md5=b83995ebcf468a1b150a7e7680b1bd4a
TOP